# SDR CA150216005

- Difficulty date: February 13, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 550
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pin
- Part number: C4466CL08
- Condition: Broken
- Location: Flap Drive
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE FLAP GEARBOX REPLACEMENT, BOTH DUE FOR OVERHAUL AT 3000 HRS INTERVAL.  IT WAS NOTED THAT ONE OF THE CONNECTING LINKS BETWEEN THE UPPER PORTION OF THE CHAIN & THE CABLE OF THE LT FLAP CONTROL SYS SECONDARY RUN HAD AN UNUSUAL GAP.  AFTER REMOVING THE LINK LOCK & THE SIDE PLATE IT WAS OBSERVED THAT ONE PIN OF THE CONNECTING LINK COULD BE PULLED OUT, INDICATING THAT THE PIN WAS BROKEN.  THE BREAKAGE WAS IN THE MIDDLE OF THE PIN, CONNECTED TO THE CHAIN SIDE OF THE LINK.  THE CONNECTING LINK WAS REPLACED & THE FLAP SYS WAS OPERATED.  NO FAULTS FOUND.  TENSION OF THE FLAP CABLES WAS CHECKED & WITHIN LIMITS.  THE OTHER CONNECTING LINKS, 7 OTHERS, WERE INSPECTED BY REMOVING THE LOCK & THE SIDE PLATES & BY PULLING THE ENDS OF EACH INDIVIDUAL PINS TO SEE IF THEY WERE BROKEN.  NO OTHER DAMAGE FOUND.
